# SDR A6WA202309288656

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 40,382 hours, 38,328 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 9799982
- Part serial: 4161C
- Condition: Failed
- Location: Pylon
- Part time: 2,388 hours, 2,422 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

LEFT 10TH STAGE FAILED CLOSED IN FLIGHT, UNABLE TO PROVIDE PRESSURE TO SINGLE PACK. (MOC NOTE RH PACK ON MEL) C/W IAC AND QRH FOR EMER DECENT.  PASSENGER OXYGEN MASKS DEPLOYED, ON COMMAND. ISO VALVE FAILED TO OPEN WHEN COMMANDED. EMERGENCY DECLAIRED.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND 10TH STAGE ISOL VALVE CANON PLUG LOOSE. RECESURED  CONNECTOR PLUG IAW AWA SUP 19-037. R+R L 10TH STAGE SOV IAW AWA AMM        36-11-04 AND AWAC SUP 19-036. OPS CHECK GOOD. LEAK CHECK GOOD.
